Santonu Savapondit is Associate Professor in the Department of Mathematics and Head, International Collaboration Cell at SMIT.
Composite entire functions and study of their growth relationships
January 01, 2010 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Journal of Mathematical Sciences and Engineering Applications, Vol 4(4), Pg 59-64, 2010
Generalised growth properties of composite entire and meromorphic functions
January 01, 2010 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Journal of Mathematical Analysis, Vol 4, Pg 2029-2041, 2010, No.41
Some further growth relationships of composite entire and meromorphic functions
January 01, 2011 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Journal of Contemporary Mathematical Sciences, Vol 6(5), Pg 241-248, 2011
Further results of generalised growth properties of differential monomials
January 01, 2011 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Mathematical Forum, Vol 6(6), Pg 271-279, 2011
Few results on the basis of Cauchy's proper bound for the zeros of entire functions
January 01, 2011 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Journal of Mathematical Sciences and Engineering Applications, Vol 5(VI), Pg 199-213, 2011
A note on the definition of L-type of a meromorphic function of L-order zero or L-order infinity
January 01, 2012 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Journal of Contemporary Mathematical Sciences, Vol 7(6), Pg 291-306, 2012
Some growth properties of Wronskians using L-order
January 01, 2012 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Journal of Mathematical Analysis, Vol 6(7), Pg 341-358, 2012
A note on some growth properties of Wronskians by means of L*-order
January 01, 2012 | Dr. Santonu Savapondit, Bibhash C. Giri, Sanjib Kumar Datta
International Journal of Advanced Scientific and Technical Research, Vol 4(2), Pg 555-570, 2012
Some results on Cauchy's proper bound for the zeros of entire functions
January 01, 2012 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Journal of Contemporary Mathematical Sciences, Vol 7(7), Pg 307-326, 2012
Further results related to Cauchy's proper bound for the zeros of entire functions
January 01, 2012 | Dr. Santonu Savapondit, Sanjib Kumar Datta
International Mathematical Forum, Vol 7, Pg 319-338, 2012